Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Permanent groups. II

Authors: Leroy B. Beasley and Larry Cummings
Journal: Proc. Amer. Math. Soc. 40 (1973), 358-364
MSC: Primary 15A30
MathSciNet review: 0320030
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A permanent group is a group of nonsingular matrices on which the permanent function is multiplicative. We consider only permanent groups which contain the group of nonsingular diagonal matrices. If the underlying field is infinite of characteristic zero or greater than $ n$, then each such permanent group consists only of matrices in which exactly one diagonal has all nonzero entries.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15A30

Retrieve articles in all journals with MSC: 15A30

Additional Information

PII: S 0002-9939(1973)0320030-1
Keywords: Permanent, matrix group
Article copyright: © Copyright 1973 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia